# SDR R61A2021070800539

- Difficulty date: June 21, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frms 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE FLOOR STRUCTURE L/H INBOARD SEAT TRACK UPPER CAP, AT CROSSBEAM FRAME 17, 18, 19.  FWD FUSELAGE FLOOR STRUCTURE L/H INBOARD SEAT TRACK UPPER CAP, AT CROSSBEAM FRAME 17, 18, 19 REPAIRED IAW ERJ 170 SRM 53-10-10 REPAIR O1 P/N OF TRACK 170-03264-001
